# SDR DALA2015120707440

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 254 BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA L=0.900", W=0.300", D=0.006.  REPLACED FLOORBEAM 254 BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53111462 AND D53110900.  MEASURES OF CORROSION ARE: L=3.470", W=2.249", D=0.040".
